# SDR CALA2025110610944

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N17310
- Make and model: Boeing 737-8
- Aircraft serial: 67566
- Aircraft time: 8,629 hours, 2,920 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED ELECTRICAL ODOR DURING DESCENT, AND AFTER LANDING NEAR L1 DOOR. RAN PACKS WITH APU, DID NOT SMELL ANYTHING. PILOT REPORTED NO ABNORMALTIES AND NO FAULTS FOUND IN HISTORY.
